Invertibility of functional Galois connections

Akian, M., Gaubert, S. and Kolokoltsov, V., 2002. Invertibility of functional Galois connections. Comptes Rendus Mathematique, 335 (11), pp. 883-888. ISSN 1631-073X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Comptes Rendus Mathematique
Creators: Akian, M., Gaubert, S. and Kolokoltsov, V.
Publisher: Editions Scientifiques Medicales Elsevier
Place of Publication: Paris
Date: 2002
Volume: 335
Number: 11
ISSN: 1631-073X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:49
Last Modified: 09 Oct 2015 10:49
URI: http://irep.ntu.ac.uk/id/eprint/18722

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year